# SDR 374PA0004

- Difficulty date: November 2, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 16,798 hours, 11,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING EXIT SIGN LOCATOR LIGHT INOPERATIVE.  RE-LAMPED LOCATOR LIGHT IAW MM 33-51-11.  OPS CHECKS NORMAL.
